Elliptical triangular arrays in the max-domain of attraction of Huesler-Reiss distribution

Details

Serval ID
serval:BIB_FBBA91403A23
Type
Article: article from journal or magazin.
Collection
Publications
Title
Elliptical triangular arrays in the max-domain of attraction of Huesler-Reiss distribution
Journal
Statistics & Probability Letters
Author(s)
Hashorva E.
ISSN
0167-7152
Publication state
Published
Issued date
2005
Peer-reviewed
Oui
Volume
72
Number
2
Pages
125-135
Language
english
Abstract
Let (U-ni, V-ni), 1 <= i <= n be a triangular array of independent bivariate elliptical random vectors. Husler and Reiss (1989. Statist. Probab. Lett. 7, 283-286) show that for the particular case that the array is Gaussian, the maxima of this array is in the max-domain of attraction of Husler-Reiss distribution function, provided that an asymptotic condition holds for the correlation corr(U-n1, V-n1,). In this paper we obtain a similar result for the more general case of elliptical triangular arrays.
Keywords
Maxima of triangular arrays, Elliptical distribution, Hilsler-Reiss max-stable distribution, Weak convergence
Web of science
Create date
03/09/2010 10:53
Last modification date
20/08/2019 16:26
Usage data